# SDR FDEA201108103188

- Difficulty date: August 10, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363762
- Condition: Corroded
- Location: Bs 344-480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK FLANGE, RBL 45 STA 344 TO 480.  REMOVED DAMAGED SEAT TRACK SECTION, FABRICATED & INSTALLED NEW SEAT TRACK SECTION IAW SRM 53-10-5 FIG 1, SRM 53-10-2, FIG 7A, SRM 51-30-2, SRM 51-10-2, & DWG 53FX1497.
